# SDR GTIA2020122835518

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 52,151 hours, 24,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF WET PAINT DESCENDING THROUGH 10,000 FT BOTH PILOT AND F/O REPORTED SMELL.  PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS)-AT OR BELOW FL 370).  DURING TROUBLESHOOTING, THE PRIMARY ASSUMPTION AWS A "TYPE 10" ODOR REPORT.   DURING INVESTIGATION, IAW TSM 05-50-00.  FOUND NO DEFECTS AT THIS TIME, NO ODOR NOTED.  THIS CLEARS DMI 2647867-2 DMI LOG UPDATED MOC NOTIFIED PACK 1 ACTIVATED.
